# SDR ASAA2019052229449

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 13,078 hours, 4,304 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 2458M04P01
- Part serial: FFFD2179
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 13,078 hours, 4,304 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FADEC A FAULT GROUNDED - YES. R&R ENG 1 ECU PER AMM 73-21-60-400-001-B OPS TEST GOOD. A/C OK FOR SERVICE.
